# SDR FDEA201104271679

- Difficulty date: April 27, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1140-1150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN CARGO DECK AT BS 1140 - BS 1150 RBL 25 INBD SEAT TRACK ATTACHMENT   FLANGE HAS 2 EA LOCALIZED AREAS OF CORROSION.  REMOVED DAMAGED SEAT TRACK SECTION AT RBL 25 FROM BS 1130 - BS 1175.  FABRICATED   NEW SEAT TRACK SECTION.  INSTALLED NEW SEAT TRACK SECTION AT RBL 25 FROM BS 1130 -  BS 1175 IAW B727 SRM 51-10-6, SRM 53-10-1 FIG 3, SRM 51-30-2, DRWING  53FX976, SRM 51-10-2, AND SRM 51-30-2.
